Pacific Journal of Mathematics

Frattini subalgebras of a class of solvable Lie algebras.

Ernest L. Stitzinger

Article information

Source
Pacific J. Math., Volume 34, Number 1 (1970), 177-182.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102976649

Mathematical Reviews number (MathSciNet)
MR0274540

Zentralblatt MATH identifier
0203.33801

Subjects
Primary: 17.30

Citation

Stitzinger, Ernest L. Frattini subalgebras of a class of solvable Lie algebras. Pacific J. Math. 34 (1970), no. 1, 177--182. https://projecteuclid.org/euclid.pjm/1102976649


Export citation

References

  • [1] D. W. Barnes, On Cartan subalgebras of Lie algebras, Math Z. 101 (1967) 350-355.
  • [2] D. W. Barnes, and H. M. Gastineau-Hills, On the theory of solvable Lie algebras, Math Z. 106 (1968) $43-354.
  • [3] H. Bechtell, Frattini subgroups and -central groups, Pacific J. Math 18 (1966), 15-23.
  • [4] H. Bechtell, Elementarygroups, Trans. Amer. Math. Soc. 114 (1965), 355-362.
  • [5] N. Jacobson, Lie algebras, Interscience.
  • [6] E. Stitzinger, On the Frattinisubalgebra of a Lie algebra, J. Lond. Math. Soc. (to appear)